Local quasitriangular Hopf algebras

Zhang, Shouchuan, Gould, Mark D. and Zhang, Yao-Zhong (2008) Local quasitriangular Hopf algebras. Symmetry, Integrability and Geometry: Methods and Applications, 4 1-14. doi:10.3842/SIGMA.2008.042

Author Zhang, Shouchuan
Gould, Mark D.
Zhang, Yao-Zhong
Title Local quasitriangular Hopf algebras
Journal name Symmetry, Integrability and Geometry: Methods and Applications   Check publisher's open access policy
ISSN 1815-0659
Publication date 2008
Sub-type Article (original research)
DOI 10.3842/SIGMA.2008.042
Open Access Status DOI
Volume 4
Start page 1
End page 14
Total pages 14
Place of publication Kiev, Ukraine
Publisher Institute of Mathematics, Kiev, Ukraine
Collection year 2009
Language eng
Subject C1
970101 Expanding Knowledge in the Mathematical Sciences
970102 Expanding Knowledge in the Physical Sciences
010501 Algebraic Structures in Mathematical Physics
010502 Integrable Systems (Classical and Quantum)
0105 Mathematical Physics
Abstract We find a new class of Hopf algebras, local quasitriangular Hopf algebras, which generalize quasitriangular Hopf algebras. Using these Hopf algebras, we obtain solutions of the Yang–Baxter equation in a systematic way. The category of modules with finite cycles over a local quasitriangular Hopf algebra is a braided tensor category.
Keyword Hopf algebra
braided category
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: 2009 Higher Education Research Data Collection
School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 07 Oct 2008, 16:13:35 EST by Marie Grove on behalf of School of Mathematics & Physics